Table of Contents
Algebra
Volume 2013 (2013), Article ID 102438, 4 pages
http://dx.doi.org/10.1155/2013/102438
Research Article

Bound on the Minimum Eigenvalue of -Matrices Involving Hadamard Products

1School of Finance, Shanghai University of Finance and Economics, Shanghai 200433, China
2Department of Applied Mathematics, Shanghai University of Finance and Economics, Shanghai 200433, China

Received 5 March 2013; Accepted 4 June 2013

Academic Editor: Sorin Dascalescu

Copyright © 2013 Kun Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a new lower bound on the minimum eigenvalue of -matrices involving Hadamard products , and we show that our lower bound is larger than the lower bound . Three examples verify our result.